# SDR AALA961367

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOOR BEAM STATION 1130 BETWEEN RIGHT, INBOARD AND OUTBOARD SEAT TRACK.  REMOVED CORROSION PER SRM 51-10-6, REPAIRED FLOOR BEAM PER AARD/MS/MB CHAPTER 53-10-07-1 PAGE 1-3.  (M)
